# SDR S2YA960003

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Part number: 6839
- Condition: Failed
- Location: Gear Annunciator
- Part time: 2,020 hours
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CMH - FLT 1829 - THE FLIGHT CREW NOTICED THE LT MAIN GEAR ANNUNCIATOR FAILED TO ILLUMINATE WITH GEAR HANDLE IN THE DOWN POSITION.  AN EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REPLACED BOTH LAMPS IN THAT POSITION AND ONE MORE IN ANOTHER, OPERATIONALLY CHECKED OKAY.  (X)
